Electronic Journal of Differential Equations

Electronic Journal of Differential Equations
Contents of Volume 2017

  1. Dieter Grass, Hannes Uecker; Optimal management and spatial patterns in a distributed shallow lake model, Vol. 2017 (2017), No. 01, pp. 1-21.
  2. Jing-Yun Zhao, Hui-Sheng Ding, Gaston M. N'Guerekata; Positive almost periodic solutions to integral equations with superlinear perturbations via a new fixed point theorem in cones, Vol. 2017 (2017), No. 02, pp. 1-10.
  3. Neslihan Nesliye Pelen, Mehmet Emir Koksal; Necessary and sufficient conditions for the existence of periodic solutions in a predator-prey model, Vol. 2017 (2017), No. 03, pp. 1-12.
  4. Nour Eddine Alaa, Fatima Aqel; Existence of global solutions for reaction diffusion systems modeling the electrodeposition of alloys with initial data measures, Vol. 2017 (2017), No. 04, pp. 1-15.
  5. Haidong Liu; Ground states of linearly coupled Schrodinger systems, Vol. 2017 (2017), No. 05, pp. 1-10.
  6. Waldemar D. Bastos, Ruikson S. O. Nunes, Joao Manoel Soriano Pitot; Exact boundary controllability for a series of membranes elastically connected, Vol. 2017 (2017), No. 06, pp. 1-16.
  7. Xuewen Wu, Guangsheng Wei; Uniqueness for coefficient identification in one-dimensional parabolic equations, Vol. 2017 (2017), No. 07, pp. 1-7.
  8. Arsen Palestini; Analytic solutions for Hamilton-Jacobi-Bellman equations, Vol. 2017 (2017), No. 08, pp. 1-11.
  9. Chun-Yu Lei, Jia-Feng Suo; Multiple positive solutions for nonlocal problems involving a sign-changing potential, Vol. 2017 (2017), No. 09, pp. 1-8.
  10. Liangwei Wang, Jingxue Yin; Critical exponent for the asymptotic behavior of rescaled solutions to the porous medium equation, Vol. 2017 (2017), No. 10, pp. 1-10.
  11. Mustafa Kandemir, Oktay Sh. Mukhtarov; Nonlocal Sturm-Liouville problems with integral terms in the boundary conditions, Vol. 2017 (2017), No. 11, pp. 1-12.
  12. Manaf Dzh. Manafov; An inverse spectral problem for Sturm-Liouvile operator with integral delay, Vol. 2017 (2017), No. 12, pp. 1-8.
  13. Huashui Zhan, Jie Wen; Well-posedness of weak solutions to electrorheological fluid equations with degeneracy on the boundary, Vol. 2017 (2017), No. 13, pp. 1-15.
  14. Wael Abdelhedi, Suad Alhemedan, Hichem Chtioui, Hichem Hajaiej, Peter A. Markowich; Existence of solutions to perturbed fractional Nirenberg problems, Vol. 2017 (2017), No. 14, pp. 1-16.
  15. Marcelo F. Furtado, Reinaldo de Marchi; Existence of solutions to asymptotically periodic Schrodinger equations, Vol. 2017 (2017), No. 15, pp. 1-7.
  16. Ercan Tunc; Oscillatory and asymptotic behavior of third-order neutral differential equations with distributed deviating arguments, Vol. 2017 (2017), No. 16, pp. 1-12.
  17. Stevo Stevic; Solvability of boundary-value problems for a linear partial difference equation, Vol. 2017 (2017), No. 17, pp. 1-10.
  18. Ruichang Pei, Jihui Zhang, Caochuan Ma; Multiple solutions to fractional equations without the Ambrosetti-Rabinowitz condition, Vol. 2017 (2017), No. 18, pp. 1-11.
  19. Yubo He, Xianhua Tang, Wen Zhang; Semiclassical solutions of perturbed biharmonic equations with critical nonlinearity, Vol. 2017 (2017), No. 19, pp. 1-15.
  20. Alin Ionut Golumbeanu; Application of differential cryptography to a GN authentication hierarchy scheme, Vol. 2017 (2017), No. 20, pp. 1-8.
  21. John A. D. Appleby, Denis D. Patterson; Hartman-Wintner growth results for sublinear functional differential equations, Vol. 2017 (2017), No. 21, pp. 1-45.
  22. Hassan Azad, Abdallah Laradj, Muhammad Tahir Mustafa; Higher order self-adjoint operators with polynomial coefficients, Vol. 2017 (2017), No. 22, pp. 1-21.
  23. Remy Guillevin, Alain Miranville, Angelique Perrillat-Mercerot; On a reaction-diffusion system associated with brain lactate kinetics, Vol. 2017 (2017), No. 23, pp. 1-16.
  24. Mohamed Abdelwahed, Nejmeddine Chorfi, Maatoug Hassine; A stabilized finite element method for Stream function vorticity formulation of Navier-Stokes equations, Vol. 2017 (2017), No. 24, pp. 1-10.
  25. Shapour Heidarkhani, Ghasem A. Afrouzi, Shahin Moradi, Giuseppe Caristi; A variational approach for solving p(x)-biharmonic equations with Navier boundary conditions, Vol. 2017 (2017), No. 25, pp. 1-15.

Return to the EJDE web page.